# SDR FDEA202203040412

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: WSP0984503
- Condition: Damaged
- Location: Zone 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 1425 X = -47.5 SEAT TRACK CROWN FOUND DAMAGED .
